# SDR DL72L991809

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C1 DOOR SURROUND FRAME, FS 560, WEB CRACK REPAIR.  A INCH 2 CRACK WAS FOUND IN THE WEB OF THE FORWARD JAMB FRAME OF THE C1 DOOR OPENING.  THE CRACK WAS LOCATED AT THE 2ND   FROM THE TOP DOOR STOP.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH A DOUBLER PER ER/A 368008-14.
